MathSciNet Relay Station
MathSciNet bibliographic data
MR2563433 53D37 (14J33)
Kapustin, Anton; Katzarkov, Ludmil; Orlov, Dmitri; Yotov, Mirroslav Homological mirror symmetry for manifolds of general type. Cent. Eur. J. Math. 7 (2009), no. 4, 571–605.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement